Optimal designs for binary response models with multiple nonnegative variables

Shih Hao Huang, Mong Na Lo Huang, Cheng Wei Lin

Research output: Contribution to journalArticlepeer-review

Abstract

In this work we investigate locally optimal designs for binary response models with multiple nonnegative explanatory variables. We characterize an essentially complete class with respect to Schur ordering, in which a scaled ϕp-optimal design exists for any given p∈[−∞,1]. In particular, we explicitly identify D-optimal designs for logit, probit, double exponential, double reciprocal models within the class.

Original languageEnglish
Pages (from-to)75-83
Number of pages9
JournalJournal of Statistical Planning and Inference
Volume206
DOIs
StatePublished - May 2020

Keywords

  • D-optimality
  • Essentially complete class
  • Scaled ϕ-optimality
  • Schur ordering

Fingerprint

Dive into the research topics of 'Optimal designs for binary response models with multiple nonnegative variables'. Together they form a unique fingerprint.

Cite this